应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2002 Vol.18 Issue.4,
Published 15 April 2002

论文
529 Convergence of a Stochastic Method for the Modeling of Polymeric Fluids
Weinan E, Tie Jun LI, Ping wen zhang
2002 Vol. 18 (4): 529-536 [Abstract] ( 4 ) [HTML 0KB] [ PDF 254KB] ( 76 )
537 Markov Skeleton Processes and Applications to Queueing Systems
Zhen Ting HOU
2002 Vol. 18 (4): 537-552 [Abstract] ( 14 ) [HTML 0KB] [ PDF 254KB] ( 201 )
553 Linear Volterra Integral Equations
M Federson, R Bianconi, L Barbanti
2002 Vol. 18 (4): 553-560 [Abstract] ( 6 ) [HTML 0KB] [ PDF 254KB] ( 134 )
561 Generalized Steiner Triple systems with Group Size g≡0, 3 (mod 6)
Gen Nian GE
2002 Vol. 18 (4): 561-568 [Abstract] ( 5 ) [HTML 0KB] [ PDF 254KB] ( 81 )
569 On Eigenvalue Intervals and Eigenfunctions of Nonresonance Singular Dirichlet Boundary Value Problems
Zhao Cai HAO
2002 Vol. 18 (4): 569-578 [Abstract] ( 13 ) [HTML 0KB] [ PDF 254KB] ( 94 )
579 Well-posedness and Global Attractors for the Burgers-Ginzburg-Landau Equations
Bo Ling GUO, Hai Yang HUANG
2002 Vol. 18 (4): 579-588 [Abstract] ( 7 ) [HTML 0KB] [ PDF 254KB] ( 169 )
589 On Boundary Stability of Wave Equations with Variable Coefficients
Yu Xia GUO, Peng Fei YAO
2002 Vol. 18 (4): 589-598 [Abstract] ( 4 ) [HTML 0KB] [ PDF 254KB] ( 56 )
599 On the Existence of Nontrivial Solutions of Quasi-asymptotically Linear Problem for the P-Laplacian
Zhi Hui CHEN, Yao Tian SHEN
2002 Vol. 18 (4): 599-606 [Abstract] ( 11 ) [HTML 0KB] [ PDF 254KB] ( 148 )
607 An SIS Epidemic Model with Stage Structure and a Delay
Yan Ni XIAO, Lan Sun CHEN
2002 Vol. 18 (4): 607-618 [Abstract] ( 16 ) [HTML 0KB] [ PDF 254KB] ( 146 )
619 Nonlinear Doob-Meyer Decomposition for General Filtration
Qing Quan LIN
2002 Vol. 18 (4): 619-624 [Abstract] ( 16 ) [HTML 0KB] [ PDF 254KB] ( 198 )
625 Periodic Solutions of a Model of Mitosis in Frog Eggs
Bei Ye FANG, Zuo Huan ZHENG
2002 Vol. 18 (4): 625-628 [Abstract] ( 25 ) [HTML 0KB] [ PDF 254KB] ( 150 )
629 Error of One-leg Methods for Singular Perturbation Problems with Delays
Si Qing GAN, Geng SUN
2002 Vol. 18 (4): 629-640 [Abstract] ( 13 ) [HTML 0KB] [ PDF 254KB] ( 90 )
641 Spatial Nonparametric Regression Estimation: Non-isotropic Case
Zu Di LU, Xing CHEN
2002 Vol. 18 (4): 641-656 [Abstract] ( 4 ) [HTML 0KB] [ PDF 254KB] ( 140 )
657 On Nonexistence of Algebraic Curve Solutions to Second-order Polynomial Autonomous Systems Over the Complex Field
Zhao Sheng FENG
2002 Vol. 18 (4): 657-662 [Abstract] ( 21 ) [HTML 0KB] [ PDF 254KB] ( 91 )
663 The Average Widths and Non-linear Widths of the Classes of Multivariate Functions with Bounded Moduli of Smoothness
Yong Ping LIU, Gui Qiao XU
2002 Vol. 18 (4): 663-674 [Abstract] ( 4 ) [HTML 0KB] [ PDF 254KB] ( 201 )
675 Extension of Some Classical Results on Ruin Probability to Delayed Renewal Model
Chun SU, Tao JIANG, Qi He TANG
2002 Vol. 18 (4): 675-680 [Abstract] ( 12 ) [HTML 0KB] [ PDF 254KB] ( 140 )
681 Cycles Containing a Given Arc in Regular Multipartite Tournaments
Guo Fei ZHOU, Ke Min ZHANG
2002 Vol. 18 (4): 681-684 [Abstract] ( 10 ) [HTML 0KB] [ PDF 254KB] ( 175 )
685 Some Results for Classical Risk Process with Stochastic Return on Investments
Guo Jing WANG, Rong WU
2002 Vol. 18 (4): 685-692 [Abstract] ( 6 ) [HTML 0KB] [ PDF 254KB] ( 114 )
693 Variational Description for the Generating Function Method of First Kind
Ya Juan SUN, Meng Zhao QIN
2002 Vol. 18 (4): 693-702 [Abstract] ( 5 ) [HTML 0KB] [ PDF 254KB] ( 209 )
Original Articles
529 Convergence of a Stochastic Method for the Modeling of Polymeric Fluids
Weinan E, Tie Jun LI, Ping wen zhang
2002 Vol. 18 (4): 529-536 [Abstract] ( 385 ) [HTML 0KB] [ PDF 254KB] ( 126 )
537 Markov Skeleton Processes and Applications to Queueing Systems
Zhen Ting HOU
2002 Vol. 18 (4): 537-552 [Abstract] ( 443 ) [HTML 0KB] [ PDF 254KB] ( 127 )
553 Linear Volterra Integral Equations
M Federson, R Bianconi, L Barbanti
2002 Vol. 18 (4): 553-560 [Abstract] ( 430 ) [HTML 0KB] [ PDF 254KB] ( 127 )
561 Generalized Steiner Triple systems with Group Size g≡0, 3 (mod 6)
Gen Nian GE
2002 Vol. 18 (4): 561-568 [Abstract] ( 392 ) [HTML 0KB] [ PDF 254KB] ( 192 )
569 On Eigenvalue Intervals and Eigenfunctions of Nonresonance Singular Dirichlet Boundary Value Problems
Zhao Cai HAO
2002 Vol. 18 (4): 569-578 [Abstract] ( 473 ) [HTML 0KB] [ PDF 254KB] ( 89 )
579 Well-posedness and Global Attractors for the Burgers-Ginzburg-Landau Equations
Bo Ling GUO, Hai Yang HUANG
2002 Vol. 18 (4): 579-588 [Abstract] ( 416 ) [HTML 0KB] [ PDF 254KB] ( 139 )
589 On Boundary Stability of Wave Equations with Variable Coefficients
Yu Xia GUO, Peng Fei YAO
2002 Vol. 18 (4): 589-598 [Abstract] ( 385 ) [HTML 0KB] [ PDF 254KB] ( 137 )
599 On the Existence of Nontrivial Solutions of Quasi-asymptotically Linear Problem for the P-Laplacian
Zhi Hui CHEN, Yao Tian SHEN
2002 Vol. 18 (4): 599-606 [Abstract] ( 349 ) [HTML 0KB] [ PDF 254KB] ( 151 )
607 An SIS Epidemic Model with Stage Structure and a Delay
Yan Ni XIAO, Lan Sun CHEN
2002 Vol. 18 (4): 607-618 [Abstract] ( 551 ) [HTML 0KB] [ PDF 254KB] ( 210 )
619 Nonlinear Doob-Meyer Decomposition for General Filtration
Qing Quan LIN
2002 Vol. 18 (4): 619-624 [Abstract] ( 377 ) [HTML 0KB] [ PDF 254KB] ( 66 )
625 Periodic Solutions of a Model of Mitosis in Frog Eggs
Bei Ye FANG, Zuo Huan ZHENG
2002 Vol. 18 (4): 625-628 [Abstract] ( 473 ) [HTML 0KB] [ PDF 254KB] ( 180 )
629 Error of One-leg Methods for Singular Perturbation Problems with Delays
Si Qing GAN, Geng SUN
2002 Vol. 18 (4): 629-640 [Abstract] ( 579 ) [HTML 0KB] [ PDF 254KB] ( 227 )
641 Spatial Nonparametric Regression Estimation: Non-isotropic Case
Zu Di LU, Xing CHEN
2002 Vol. 18 (4): 641-656 [Abstract] ( 387 ) [HTML 0KB] [ PDF 254KB] ( 234 )
657 On Nonexistence of Algebraic Curve Solutions to Second-order Polynomial Autonomous Systems Over the Complex Field
Zhao Sheng FENG
2002 Vol. 18 (4): 657-662 [Abstract] ( 373 ) [HTML 0KB] [ PDF 254KB] ( 199 )
663 The Average Widths and Non-linear Widths of the Classes of Multivariate Functions with Bounded Moduli of Smoothness
Yong Ping LIU, Gui Qiao XU
2002 Vol. 18 (4): 663-674 [Abstract] ( 419 ) [HTML 0KB] [ PDF 254KB] ( 146 )
675 Extension of Some Classical Results on Ruin Probability to Delayed Renewal Model
Chun SU, Tao JIANG, Qi He TANG
2002 Vol. 18 (4): 675-680 [Abstract] ( 459 ) [HTML 0KB] [ PDF 254KB] ( 120 )
681 Cycles Containing a Given Arc in Regular Multipartite Tournaments
Guo Fei ZHOU, Ke Min ZHANG
2002 Vol. 18 (4): 681-684 [Abstract] ( 390 ) [HTML 0KB] [ PDF 254KB] ( 190 )
685 Some Results for Classical Risk Process with Stochastic Return on Investments
Guo Jing WANG, Rong WU
2002 Vol. 18 (4): 685-692 [Abstract] ( 551 ) [HTML 0KB] [ PDF 254KB] ( 80 )
693 Variational Description for the Generating Function Method of First Kind
Ya Juan SUN, Meng Zhao QIN
2002 Vol. 18 (4): 693-702 [Abstract] ( 535 ) [HTML 0KB] [ PDF 254KB] ( 155 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9